RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 77–78 (Mi faa1117)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Absolute continuity of smooth measures

Yu. L. Daletskii, G. A. Sokhadze


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 149–150

Bibliographic databases:

UDC: 513.6
Received: 09.02.1987

Citation: Yu. L. Daletskii, G. A. Sokhadze, “Absolute continuity of smooth measures”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 77–78; Funct. Anal. Appl., 22:2 (1988), 149–150

Citation in format AMSBIB
\Bibitem{DalSok88}
\by Yu.~L.~Daletskii, G.~A.~Sokhadze
\paper Absolute continuity of smooth measures
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 77--78
\mathnet{http://mi.mathnet.ru/faa1117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947616}
\zmath{https://zbmath.org/?q=an:0693.58035}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 149--150
\crossref{https://doi.org/10.1007/BF01077613}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R699700016}


Linking options:
  • http://mi.mathnet.ru/eng/faa1117
  • http://mi.mathnet.ru/eng/faa/v22/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:202
    Full text:87
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020